Bivariate extension of the Pickands-Balkema-de Haan theorem
Annales de l'I.H.P. Probabilités et statistiques, Tome 40 (2004) no. 1, p. 33-41
@article{AIHPB_2004__40_1_33_0,
     author = {W\"uthrich, Mario V.},
     title = {Bivariate extension of the Pickands-Balkema-de Haan theorem},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {1},
     year = {2004},
     pages = {33-41},
     doi = {10.1016/j.anihpb.2003.03.002},
     zbl = {1043.62048},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_1_33_0}
}
Wüthrich, Mario V. Bivariate extension of the Pickands-Balkema-de Haan theorem. Annales de l'I.H.P. Probabilités et statistiques, Tome 40 (2004) no. 1, pp. 33-41. doi : 10.1016/j.anihpb.2003.03.002. http://www.numdam.org/item/AIHPB_2004__40_1_33_0/

[1] A.A. Balkema, L. De Haan, Residual lifetime at great age, Ann. Probab. 2 (1974) 792-804. | MR 359049 | Zbl 0295.60014

[2] P. Embrechts, C. Klüppelberg, T. Mikosch, Modelling Extremal Events for Insurance and Finance, Springer, Berlin, 1997. | MR 1458613 | Zbl 0873.62116

[3] P. Embrechts, A. Mcneil, D. Straumann, Correlation and dependency in risk management: properties and pitfalls, in: Dempster M. (Ed.), Risk Management: Value at Risk and Beyond, Cambridge University Press, Cambridge, 2002, pp. 176-223. | MR 1892190

[4] W.E. Frees, E.A. Valdez, Understanding relationships using copulas, North Amer. Actuarial J. 2 (1998) 1-25. | MR 1988432 | Zbl 1081.62564

[5] C. Genest, J. Mackay, Copules archimediennes et familles de lois bidimensionelles dont les marges sont donnees, Canadian J. Statist. 14 (1986) 154-159. | MR 849869 | Zbl 0605.62049

[6] C. Genest, J. Mackay, The joy of copulas: Bivariate distributions with uniform marginals, The American Statistican 40 (1986) 280-283. | MR 866908

[7] H. Joe, Multivariate Models and Dependence Concepts, Chapman & Hall, London, 1997. | MR 1462613 | Zbl 0990.62517

[8] A. Juri, M.V. Wüthrich, Copula convergence theorems for tail events, Insurance: Math. Econom. 30 (3) (2002) 405-420. | MR 1921115 | Zbl 1039.62043

[9] A. Juri, M.V. Wüthrich, Tail dependence from a distributional point of view, Preprint, 2003. | MR 2081852

[10] S. Kotz, S. Nadarajah, Extreme Value Distributions, Imperial College Press, London, 2000. | MR 1892574 | Zbl 0960.62051

[11] R.B. Nelsen, An Introduction to Copulas, Springer, New York, 1999. | MR 1653203 | Zbl 05017895

[12] J. Pickands, Statistical inference using extreme order statistics, Ann. Statist. 3 (1975) 119-131. | MR 423667 | Zbl 0312.62038

[13] B. Schweizer, A. Sklar, Probabilistic Metric Spaces, North-Holland, New York, 1983. | MR 790314 | Zbl 0546.60010

[14] E. Senata, Regularly Varying Functions, Lecture Notes in Math., Springer, Heidelberg, 1976. | MR 453936 | Zbl 0324.26002

[15] A. Sklar, Fonctions de répartition à n dimensions et leurs marges, Publications de l'Institut de Statistique de l'Université de Paris 8 (1959) 229-231. | MR 125600 | Zbl 0100.14202

[16] M.V. Wüthrich, Asymptotic value-at-risk estimates for sums of dependent random variables, Astin Bull. 33 (1) (2003) 75-92. | MR 1983861 | Zbl 1098.62570